# SDR C2XA06IA149

- Difficulty date: September 15, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 9,881 hours, 5,190 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7137216502
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2496 - DURING TESTING THE CEILING PANEL EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE. MAINTENANCE INSPECTED THE LIGHT ASSEMBLY AND FOUND A LOOSE CONNECTOR. THE LIGHT ASSEMBLY CONNECTOR WAS RESECURED AND THE EMERGENCY LIGHTS OPERATIONALLY TESTED GOOD.
